RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 21, Issue 1  


Formal matrices and rings close to regular
A. N. Abyzov, A. A. Tuganbaev
5
On linear groups with the property of order finiteness of all primitive words in generators
A. N. Admiralova, V. V. Beniash-Krivets
23
On $p$-adic approximation of sums of binomial coefficients
R. R. Aidagulov, M. A. Alekseyev
37
On A. V. Mikhalev problem for weakly Artinian Lie algebras
A. N. Blagovisnaya, O. A. Pikhtilkova, S. A. Pikhtilkov
49
Groups of quotients of semigroups of invertible nonnegative matrices over skewfields
E. I. Bunina, A. V. Mikhalev, V. V. Nemiro
57
Elementary equivalence of stable linear groups over local commutative rings with $1/2$
E. I. Bunina, A. V. Mikhalev, I. O. Solovyev
65
Annihilators and finitely generated modules
E. S. Golod, A. A. Tuganbaev
79
Homomorphisms of Lie groups
I. Z. Golubchik, A. I. Murseeva
83
On the additive structure and asymptotics of codimensions $c_n$ in the algebra $F^{(5)}$
A. V. Grishin
93
Monotone linear transformations on matrices over semirings
A. E. Guterman, E. M. Kreines, Qing-Wen Wang
105
Projective and injective acts over completely simple semigroups
I. B. Kozhukhov, A. O. Petrikov
123
Serial group rings of finite simple groups of Lie type
A. V. Kukharev, G. E. Puninski
135
Finite combinatorial generation of metabelian $T$-ideal
V. N. Latyshev
145
On the varieties of commutative metabelian algebras
S. P. Mishchenko, N. P. Panov, Yu. Yu. Frolova, Trang Nguyen
165
The atomic theory of division and intersection of semiring ideals
A. E. Pentus, M. R. Pentus
181
Once more on the lattice of subvarieties of the wreath product of the variety of semilattices and the variety of semigroups with zero multiplication
A. V. Tishchenko
193
Group ring ideals related to Reed–Muller codes
I. N. Tumaykin
211
On the $\mathrm{UA}$-properties of Abelian $sp$-groups and their endomorphism rings
D. S. Chistyakov
217
On partially $\mathcal K$-ordered rings
E. E. Shirshova
225
Expansion of matrix functions into trigonometric series
V. D. Shmatkov
241
Specific properties of one-dimensional pseudorepresentations of groups
A. I. Shtern
247
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020